# SDR AALA20170725006

- Difficulty date: July 20, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5851
- Condition: No Test
- Location: Emergency Lights
- Part time: 39,097 hours, 6,162 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT IN LEFT ZONE A,  IS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY M33099 IAW AMM 33-51-06.  OPS CHECKED GOOD.
